# SDR UALA2009012300256

- Difficulty date: January 21, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 52,409 hours, 10,441 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND APU BATTERY & BATTERY CHARGER STATUS MESSAGE ON PRE-DEPARTURE CHECK.  REPLACED APU BATT & BATTERY CHARGER, CHECKS OKAY.
